# SDR FDEA202202170314

- Difficulty date: February 17, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N299FE
- Make and model: Boeing 767-300
- Aircraft serial: 64059
- Aircraft time: 3,447 hours, 1,717 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Part number: 114T2301100
- Condition: Cracked
- Location: N/A
- Stage of operation: UK
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

RIGHT WING NOSE BEAM ASSY WEB IS CRACKED @ OSS 679 REPAIRED NOSE BEAM WEB IAW B767 SRM 57-41-13-2R, REPAIR 3
